Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

2
A GENERALIZATION OF MULTIPLIER THEOREM TO THE BALL

Choi, UJinresearcher; Kwak, Do Youngresearcher, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.22, no.7, pp.547 - 552, 1991-07

3
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

4
AN ALGEBRAIC GEOMETRIC-METHOD TO CALCULATE BRANCHES NEAR A BIFURCATION POINT

Kwak, Do Youngresearcher; Choi, UJinresearcher; Bae, Sung-Hanresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.19, no.10, pp.87 - 90, 1990

5
PRIME NUMBER GRID SCHEME TO APPROXIMATE FUNCTION-SPACES WITH THEIR LOW DIMENSIONAL SUBSPACES

Kwak, Do Youngresearcher; Choi, UJinresearcher; SON, S, APPLIED MATHEMATICS AND COMPUTATION, v.40, no.3, pp.233 - 237, 1990-12

Discover

rss_1.0 rss_2.0 atom_1.0